Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Will eraz ex fluid cause any mental abnormality ?

hi doc, my brother whose age 26 year. three years before he started smell Eraz-ex correction FLUID and this time he is totaly addicted. i feel so many changeg in his behaviour. he is always talking about money .he is not intrested to do any kind of job.when he is not take fluid he looking norml.his behaviour is aggresive. he drink alcohol bt in limit.doc he says always abnorml thing like Amerika president OBAMA won ellection with my support. he always coorelate him to any kind of TV news . he says that he handle all over world. plz tel me what we do? hi has mentel problem, depression or addiction i dont
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello welcome to healthcare magic forum, this kind of behaviour is due to depression
and is some sort of dellusion ,give some anti-depressant and take advice of psychiatrist.Take care
Answered: Sun, 31 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor